MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 4F SINGLE LUMEN PICC W/SAFETY EXCALIBUR INTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS 4F SINGLE LUMEN PICC W/SAFETY EXCALIBUR INTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redz1541 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
It was reported that this patient found that the catheter completely ruptured at the connector the following day after placement.The nurse was told and judged that it was unusable.The catheter was therefore removed.No other information was provided.

Brand Name
PER-Q-CATH PLUS 4F SINGLE LUMEN PICC W/SAFETY EXCALIBUR INTRODUCER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12366395
Report Number3006260740-2021-03485
Device Sequence Number3936994
Product Code LJS
UDI-Device Identifier00801741074899
UDI-Public(01)00801741074899
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number4134115
Device Lot NumberREDZ1541
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;